Numerical solution of integral equations with logarithmic-, cauchy- and hadamard-type singularities

H. Kabir, E. Madenci, A. Ortega

Research output: Contribution to journalArticle

29 Scopus citations

Abstract

This study presents an extension of the piecewise quadratic polynomial technique to solve singular integral equations with logarithmic- and Hadamard-type singularities. For completeness and continuity, the evaluation of the weights for logarithmic-, Cauchy- and Hadamard-type singularities are given explicitly. Numerical results concerning logarithmic- and Hadamard-type singular integral equations are compared with the known solutions. The solution of Cauchy-type singular integral equations was discussed in detail in a previous study by Miller and Keer.18

Original languageEnglish (US)
Pages (from-to)617-638
Number of pages22
JournalInternational Journal for Numerical Methods in Engineering
Volume41
Issue number4
DOIs
StatePublished - Jan 1 1998

Keywords

  • Logarithmic-, Cauchy- and hadamard-type singularities
  • Singular integral equations

ASJC Scopus subject areas

  • Numerical Analysis
  • Engineering(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Numerical solution of integral equations with logarithmic-, cauchy- and hadamard-type singularities'. Together they form a unique fingerprint.

  • Cite this